MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ABRADER,5.5,EP-1,DSPL BLADE; SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. ABRADER,5.5,EP-1,DSPL BLADE; SAW, POWERED, AND ACCESSORIES
Model Number 7205325
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/19/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a hip arthroscopy the burr was shedding, suction was used.No patient injury was reported.
 
Additional Manufacturer Narrative
Examination was not possible, as the device will not be returned.The investigation could not draw any conclusions about the reported event without the return of the device.

Brand Name
ABRADER,5.5,EP-1,DSPL BLADE
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key6883871
Report Number1219602-2017-01168
Device Sequence Number496493
Product Code HAB
UDI-Device Identifier03596010251534
UDI-Public(01)03596010251534(17)200531(10)50894144
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2015
Device Model Number7205325
Device Catalogue Number7205325
Device Lot Number50894144
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/19/2017
Supplement Date Received by Manufacturer10/24/2017
Initial Report FDA Received Date09/21/2017
Supplement Report FDA Received Date10/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1